Characteristic matrices for linear periodic delay differential equations

DSpace/Manakin Repository

Open Research Exeter (ORE)

Characteristic matrices for linear periodic delay differential equations

Show simple item record

dc.contributor.author Sieber, J. en_US
dc.contributor.author Szalai, R. en_US
dc.date.accessioned 2012-10-03T14:44:11Z en_US
dc.date.accessioned 2013-03-20T12:36:29Z
dc.date.issued 2011 en_US
dc.description.abstract Szalai, Stépán, and Hogan [SIAM J. Sci. Comput., 28 (2006), pp. 1301–1317] gave a general construction for characteristic matrices for systems of linear delay differential equations with periodic coefficients. First, we show that matrices constructed in this way can have a discrete set of poles in the complex plane, which may possibly obstruct their use when determining the stability of the linear system. Then we modify and generalize the original construction such that the poles get pushed into a small neighborhood of the origin of the complex plane.
dc.identifier.citation Vol. 10 (1), pp. 129 - 147 en_US
dc.identifier.doi 10.1137/100796455
dc.identifier.uri http://hdl.handle.net/10036/3854 en_US
dc.relation.url http://dx.doi.org/10.1137/100796455
dc.subject delay differential equations
dc.subject characteristic matrix
dc.subject stability of periodic orbits
dc.title Characteristic matrices for linear periodic delay differential equations en_US
dc.date.available 2012-10-03T14:44:11Z en_US
dc.date.available 2013-03-20T12:36:29Z
dc.identifier.issn 1536-0040 en_US
exeter.contacts.depositing-owner-email Sieber, Jan <J.Sieber@exeter.ac.uk> en_US
exeter.contacts.owner-email Sieber, Jan <J.Sieber@exeter.ac.uk> en_US
dc.description Copyright © 2011 Society for Industrial and Applied Mathematics
dc.identifier.journal SIAM Journal on Applied Dynamical Systems en_US


Files in this item

Files Size Format View Description
ss09-charmat-rev2.pdf 400.6Kb PDF View/Open Post-print

This item appears in the following Collection(s)

Show simple item record

Browse

My Account

Local Links